Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 293, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 12:10 PM CDT for St. Clair County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 12:10 PM CDT (17:10 UTC)
- Expired
- Jun 17, 2011, 1:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 72 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 12:10 PM CDT | TSTM WND DMG | 2 Ssw Springville, AL | TREE DOWN BLOCKING MOUNT VIEW ROAD IN SPRINGVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600
WUUS54 KBMX 171710
SVRBMX
ALC115-171800-
/O.NEW.KBMX.SV.W.0293.110617T1710Z-110617T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1210 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CLAIR COUNTY IN ALABAMA...
* UNTIL 100 PM CDT
* AT 1209 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING PING PONG SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALLGOOD TO LEEDS TO LAKE PURDY...AND MOVING EAST
AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGVILLE...MOODY...ODENVILLE...PELL CITY...ARGO...MARGARET...
BRANCHVILLE AND BALD ROCK.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 162...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 174...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3390 8614 3386 8606 3377 8605 3367 8615
3369 8621 3363 8616 3359 8622 3354 8619
3349 8626 3352 8627 3339 8638 3350 8638
3350 8648 3355 8648 3356 8655 3372 8652
3380 8658 3382 8643 3399 8628 3399 8619
TIME...MOT...LOC 1709Z 279DEG 15KT 3390 8646 3357 8655
3346 8668
$$
17/KLAWS1 follow-up statement
872
WWUS54 KBMX 171735
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1235 PM CDT FRI JUN 17 2011
ALC115-171800-
/O.CON.KBMX.SV.W.0293.000000T0000Z-110617T1800Z/
ST. CLAIR AL-
1235 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR
COUNTY UNTIL 100 PM CDT...
AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM STEELE TO RAGLAND TO 7 MILES SOUTH OF ASHVILLE TO BALD ROCK TO
VANDIVER...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
PELL CITY...RAGLAND...COOSA ISLAND...RIVERSIDE...NEELY HENRY DAM...
CROPWELL AND ST. CLAIR COUNTY AIRPORT.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 147 THROUGH 162...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 174...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8614 3386 8606 3377 8605 3371 8614
3367 8615 3370 8618 3369 8621 3363 8616
3359 8622 3354 8619 3349 8626 3352 8627
3339 8638 3350 8638 3350 8648 3356 8650
3397 8625 3399 8619
TIME...MOT...LOC 1735Z 274DEG 30KT 3391 8616 3378 8613
3373 8623 3356 8634 3344 8646
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:29 AM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jun 17, 6:29 AM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 629 AM CDT FRI JUN 17 2011 .UPDATE...FOR 12Z AVIATION. && .DISCUSSION... WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES. THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL 100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD. FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN. THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S. 19 && .AVIATION...12Z TAF DISCUSSION. LINGERING BOUNDARIES AND SHORTWAVE MOVING ACROSS AREA TODAY WILL BRING A CHANCE FOR THUNDERSTORMS ONCE AGAIN. CONVECTIVE COMPLEX IN WRN TN MAY ALSO HELP TO TRIGGER CONVECTION LATER TODAY...WITH SOME SHOWERS ALREADY SPREADING SOUTHEAST INTO EXTREME NW AL IN ADVANCE OF IT. WILL INCLUDE VCSH AT FOUR NORTHERN TAF SITES EARLY THIS MORNING BUT BELIEVE MAIN TSRA TIME FRAME WILL BE FROM LATE MORNING THROUGH THE AFTERNOON DURING PEAK HEATING. WILL CARRY VCTS AT ALL TAF SITES AFTER 16Z...BUT WILL NOT INCLUDE TEMPO GROUPS SINCE CONFIDENCE IN TIMING/PLACEMENT IS LOW. AFTER 00Z CONVECTION SHOULD QUICKLY DIMINISH AS SHORTWAVE TROUGH DEPARTS AND WE LOSE DAYTIME HEATING...WITH MOSTLY VFR CONDITIONS PREVAILING THROUGH THE OVERNIGHT HOURS. COULD BE SOME PATCHY BR AFTER 09Z ESPECIALLY IN AREAS THAT RECEIVE RAINFALL LATER TODAY. WINDS GENERALLY FROM THE SOUTH TO SOUTHWEST TODAY AVERAGING LESS THAN 10 KNOTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1040 AM CDT FRI JUN 17 2011 ALZ011>015-017>050-181130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1040 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS... INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD OF IT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 8:48 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 848 AM CDT FRI JUN 17 2011 ALZ011-012-171445- LAMAR AL-MARION AL- 848 AM CDT FRI JUN 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHERN LAMAR COUNTIES UNTIL 945 AM CDT... AT 847 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TREMONT TO AMORY...AND MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... HAMILTON... SULLIGENT... VERNON... DETROIT... WESTON... && LAT...LON 3432 8818 3431 8764 3370 8812 3379 8826 TIME...MOT...LOC 1348Z 306DEG 22KT 3426 8828 3403 8851 14
Special weather statement, Jun 17, 9:40 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CDT FRI JUN 17 2011
ALZ011>015-171545-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
940 AM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WINSTON...
NORTHWESTERN WALKER...SOUTHERN MARION...LAMAR AND NORTHERN FAYETTE
COUNTIES UNTIL 1045 AM CDT...
AT 938 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRILLIANT TO ABERDEEN...AND
MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIGENT...
LYNN...
WINFIELD...
VERNON...
CARBON HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3415 8820 3421 8779 3421 8731 3385 8732
3361 8827
TIME...MOT...LOC 1440Z 282DEG 21KT 3407 8781 3383 8856
14Special weather statement, Jun 17, 10:49 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 AM CDT FRI JUN 17 2011
ALZ015-024-171615-
JEFFERSON AL-WALKER AL-
1049 AM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR WALKER AND NORTHWESTERN JEFFERSON
COUNTIES UNTIL 1115 AM CDT...
AT 1046 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OAKMAN...OR 10 MILES SOUTHWEST OF JASPER...MOVING
SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CORDOVA...
DORA...
SUMITON...
PARRISH...
LYNNS PARK...
&&
LAT...LON 3373 8684 3341 8715 3350 8726 3351 8727
3351 8729 3354 8732 3359 8732 3359 8737
3360 8738 3363 8743 3369 8743 3369 8751
3371 8753 3397 8726
TIME...MOT...LOC 1549Z 312DEG 27KT 3372 8736
17/KLAWSSpecial weather statement, Jun 17, 11:29 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 AM CDT FRI JUN 17 2011
ALZ015-017-018-023-024-171700-
BLOUNT AL-ETOWAH AL-JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
1129 AM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
TUSCALOOSA...JEFFERSON...SOUTHWESTERN ETOWAH AND SOUTHERN BLOUNT
COUNTIES UNTIL NOON CDT...
AT 1127 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO 5 MILES
SOUTH OF COKER...AND MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ONEONTA...
HOLT...
GARDENDALE...
FULTONDALE...
PINSON-CLAY-CHALKVILLE...
&&
LAT...LON 3411 8630 3415 8624 3399 8597 3390 8611
3390 8614 3399 8619 3397 8625 3399 8628
3382 8643 3380 8658 3372 8652 3360 8655
3322 8712 3322 8717 3316 8720 3313 8728
3300 8744 3301 8754 3316 8782 3416 8635
TIME...MOT...LOC 1629Z 305DEG 17KT 3408 8630 3317 8764
17/KLAWSLocal storm report, Jun 17, 11:58 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST MORRIS 33.75N 86.81W
06/17/2011 M55 MPH JEFFERSON AL TRAINED SPOTTER
&&
HBSpecial weather statement, Jun 17, 12:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1208 PM CDT FRI JUN 17 2011
ALZ017>019-023>027-034>036-171800-
BIBB AL-BLOUNT AL-CALHOUN AL-CHILTON AL-COOSA AL-ETOWAH AL-JEFFERSON
AL-SHELBY AL-ST. CLAIR AL-TALLADEGA AL-TUSCALOOSA AL-
1208 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...WESTERN
TALLADEGA...SHELBY...ST. CLAIR...EASTERN JEFFERSON...ETOWAH...
NORTHWESTERN COOSA...NORTHERN CHILTON...BIBB...EASTERN BLOUNT AND
WESTERN CALHOUN COUNTIES UNTIL 100 PM CDT...
AT 1209 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STRAWBERRY TO ROSA TO
CAHABA HEIGHTS TO WEST BLOCTON TO LOW GAP...AND MOVING EAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PELHAM...
SPRINGVILLE...
ALABASTER...
LEEDS...
MOODY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3411 8630 3419 8619 3419 8612 3421 8610
3417 8589 3388 8589 3334 8614 3298 8651
3281 8695 3304 8747 3316 8720 3350 8678
3404 8653 3425 8653 3427 8646
TIME...MOT...LOC 1709Z 286DEG 27KT 3421 8645 3401 8642
3347 8667 3310 8703 3299 8739
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | BMX | Bullock, Pike | 45 min |
| Jun 16, 7:31 PM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 16, 8:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Jun 17, 1:13 AM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 17, 8:48 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 57 min |
| Jun 17, 9:40 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 65 min |
| Jun 17, 10:49 AM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jun 17, 11:29 AM CDT | Special Weather Statement | BMX | Blount, Jefferson, Tuscaloosa | 31 min |
| Jun 17, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 46 min |
| Jun 17, 12:08 PM CDT | Special Weather Statement | BMX | Bibb, Etowah, St. Clair, Shelby, Talladega | 52 min |
| Jun 17, 12:18 PM CDT | Special Weather Statement | BMX | Marion | 57 min |
| Jun 17, 12:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby, Talladega | 38 min |
| Jun 17, 12:23 PM CDT | Special Weather Statement | BMX | Dallas | 67 min |
| Jun 17, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 12:32 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jun 17, 12:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 17, 12:53 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Jun 17, 12:54 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Clay, Coosa, Perry, Talladega | 51 min |
| Jun 17, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Jun 17, 1:22 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 38 min |
| Jun 17, 1:32 PM CDT | Special Weather Statement | BMX | Bullock | 43 min |
| Jun 17, 1:35 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 40 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Lowndes, Macon, Montgomery | 49 min |
| Jun 17, 1:47 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 28 min |
| Jun 17, 1:50 PM CDT | Special Weather Statement | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Jun 17, 2:02 PM CDT | Special Weather Statement | BMX | Autauga | 28 min |
| Jun 17, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 39 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Macon, Montgomery, Pike, Russell | 53 min |
| Jun 17, 2:53 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
| Jun 17, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.